Matchings in infinite graphs

P. J. McCarthy

Czechoslovak Mathematical Journal (1978)

  • Volume: 28, Issue: 2, page 245-251
  • ISSN: 0011-4642

How to cite

top

McCarthy, P. J.. "Matchings in infinite graphs." Czechoslovak Mathematical Journal 28.2 (1978): 245-251. <http://eudml.org/doc/13058>.

@article{McCarthy1978,
author = {McCarthy, P. J.},
journal = {Czechoslovak Mathematical Journal},
keywords = {Squares of a Connected Infinite Graph; Matchings in Infinite Graphs; Rado's Selection Theorem; Connected Infinite Graph Without Induced Star K(1,3)},
language = {eng},
number = {2},
pages = {245-251},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Matchings in infinite graphs},
url = {http://eudml.org/doc/13058},
volume = {28},
year = {1978},
}

TY - JOUR
AU - McCarthy, P. J.
TI - Matchings in infinite graphs
JO - Czechoslovak Mathematical Journal
PY - 1978
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 28
IS - 2
SP - 245
EP - 251
LA - eng
KW - Squares of a Connected Infinite Graph; Matchings in Infinite Graphs; Rado's Selection Theorem; Connected Infinite Graph Without Induced Star K(1,3)
UR - http://eudml.org/doc/13058
ER -

References

top
  1. M. Behzad, G. Chartrand, Introduction to the Theory of Graphs, Allyn and Bacon, Boston (1971). (1971) Zbl0238.05101MR0432461
  2. R. A. Brualdi, Matchings in arbitrary graphs, Proc. Cambridge Philos. Soc. 69 (1971), 401-407. (1971) Zbl0214.23003MR0281640
  3. G. Chartrand A. Polimeni, M. Stewart, 10.1016/1385-7258(73)90007-3, Proc. Kon. Nederl. Akad. Wetensch. 76 (1973), 228-232. (1973) Zbl0262.05130MR0321809DOI10.1016/1385-7258(73)90007-3
  4. P. J. McCarthy, 10.1016/0012-365X(75)90006-0, Discrete Math. 11 (1975), 141 - 145. (1975) Zbl0299.05115MR0364025DOI10.1016/0012-365X(75)90006-0
  5. L. Mirsky, Transversal Theory, Academic Press, New York and London (1971). (1971) Zbl0282.05001MR0282853
  6. D. P. Sumner, Graphs with l-factors, Proc. Amer. Math. Soc. 42 (1974), 8-12. (1974) Zbl0293.05157MR0323648
  7. J. Plesník, Connectivity of regular graphs and the existence of l-factors, Mat. Casopis 22 (1972), 310-318. (1972) Zbl0247.05159MR0317999
  8. W. T. Tutte, The factorization of linear graphs, J. London Math. Soc. 22 (1947), 107-111. (1947) Zbl0029.23301MR0023048
  9. W. T. Tutte, 10.4153/CJM-1950-005-2, Canad. J. Math. 2 (1950), 44-49. (1950) Zbl0036.39104MR0032986DOI10.4153/CJM-1950-005-2

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.